Akcije

Matematički vesnik
kako citirati ovaj članak
podeli ovaj članak

Metrika

  • citati u SCIndeksu: 0
  • citati u CrossRef-u:0
  • citati u Google Scholaru:[]
  • posete u poslednjih 30 dana:1
  • preuzimanja u poslednjih 30 dana:1

Sadržaj

članak: 1 od 1  
2000, vol. 52, br. 3-4, str. 83-97
Relationships between usual and approximate inverse systems
(naslov ne postoji na srpskom)
Faculty of Organization and Informatics, Varaždin, Croatia

e-adresaivan.loncar1@vz.tel.hr
Ključne reči: approximate inverse system; usual inverse system
Sažetak
(ne postoji na srpskom)
We shall prove that if is an approximate inverse system of compact non-metric spaces with surjective bonding mappings pab such that each Xa is a limit of a usual τ-directed inverse system,  of metric compact spaces, then there exist: 1) a usual τ-directed inverse system  whose inverse limit XD is homeomorphic to X = limX, 2) every Xd is a limit of an approximate inverse system  of compact metric spaces if the mappings pab and  are monotone then and Fde are monotone.
Reference
Charalambous, M.G. (1991) Approximate inverse systems of uniform spaces and an application of inverse systems. Comment. Math. Univ. Carolinae, 32, 33, 551-565
Engelking, R. (1977) General topology. Warszawa: Polish Scientific Publisher
Gordh, G., Mardešić, S. (1975) Characterizing local connectedness in inverse limits. Pacific J. Math, 58, 411-417
Lončar, I. (1998) A note on hereditarily locally connected continua. Zbornik radova Fakulteta organizacije i informatike, Varaždin, 22, 1, 29-40
Lončar, I. (1997) Inverse limit of continuous images of arcs. Zbornik radova Fakulteta organizacije i informatike Varaždin, 2(23), 47-60
Lončar, I. (1995) A note on approximate limits. Zbornik radova Fakulteta organizacije i informatike Varaždin, 19, 1-21
Lončar, I. (1997) Set convergence and local connectedness of approximate limits. Acta Math. Hungar, 77 (3), 193-213
Mardešić, S., Uglešić, N. (1994) Approximate inverse systems which admit meshes. Topology and its Applications, 59, 179-188
Mardešić, S., Watanabe, T. (1989) Approximate resolutions of spaces and mappings. Glasnik matematički, Zagreb, 24(3), 587-637
Mardešić, S. (1993) On approximate inverse systems and resolutions. Fund. Math, 142, 241-255
Mardešić, S. (1961) Locally connected, ordered and chainable continua. Rad Jugoslav. Akad. Znan. Umjet. Odjel Mat. Fiz. Tehn. Nauke, 319, 147-166
Nikiel, J., Tuncali, H.M., Tymchatyn, E.D. (1993) Continuous images of arcs and inverse limit methods. Mem. Amer. Math. Soc, 104, 496, 1-80
Nikiel, J. (1989) The Hahn-Mazurkiewicz theorem for hereditarily locally connected continua. Topology and Appl, 32, 307-323
Nikiel, J. (1989) A general theorem on inverse systems and their limits. Bull. Polish Acad. Sci., Mathematics, 32, 127-136
Uglešić, N. (1995) Stability of gauged approximate resolutions. Rad Hrvatske akad. znan. umj. mat, 470, 12, 69-85
Whyburn, G.T. (1971) Analytic topology. Amer. Math. Soc, 28
Wilder, R.L. (1979) Topology of manifolds. Amer. Math. Soc, 32
 

O članku

jezik rada: engleski
vrsta rada: izvorni naučni članak
objavljen u SCIndeksu: 02.06.2008.

Povezani članci

Nema povezanih članaka